# SDR SIMA20190430001

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 7,488 hours, 5,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041237
- Condition: Discolored
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH EMERGENCY FLOOR LIGHT STRIPS DISCOLORED INBD OF FWD CLOSET-C/A-REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIPS INBD OF FWD CLOSET IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD. PHOTOLUMINESCENTINDIC STRIP LIGHT P/N SG 9904-2128D
